New integral equation method for CAD of open waveguide bends
Article first published online: 7 DEC 2012
Copyright 1993 by the American Geophysical Union.
Volume 28, Issue 6, pages 1219–1227, November-December 1993
How to Cite
1993), New integral equation method for CAD of open waveguide bends, Radio Sci., 28(6), 1219–1227, doi:10.1029/93RS00901., , , , and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 22 MAR 1993
- Manuscript Received: 30 NOV 1992
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!